# SDR IPXA2020061556637

- Difficulty date: May 6, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 21,525 hours, 13,287 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Part number: 221008167
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300 NR 2 PYLON AFT FIXED FAIRING LT HAS ELONGATED HOLES.  REMOVED AND REPLACED T CHORD IAW SRM 51-40-44.
